# SDR IPXA2021091173795

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 81,427 hours, 15,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A1R1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INOPT/S TO BAD INDICATOR (C6-207) SWITCH REMOVED IAW WDM 25-61-02. R/R R1-SW REMOTE PRESS IAW 25-61-04-000-801 & 25-61-04-400-801. OPS CK GOOD IAW 25-61-04. THIS CLEARS M756281
